|8:30 - 9:25 AM|
Registration & Breakfast
|9:25 - 9:30 AM|
Conference Introduction from Search Engine Journal Founder, Loren Baker and Executive Editor, Kelsey Jones
|9:30 - 9:50 AM|
Serving the Mobile-First Searcher
Maile will walk us through the latest options and features in Google mobile search and how you can make use of them to maximize your mobile-first SEO efforts.
|Maile Ohye |
Developer Programs Tech Lead
|9:50 - 10:10 AM|
Making SEO Lemonade: Moving the Needle on Missed Opportunities
Industry vet Bill Hunt tackles making the most out of what you already have using indexability, clickability, and other methods to find all those tiny errors that together cause big issues.
|Bill Hunt |
|10:10 - 10:30 AM|
Q&A Session with Maile and Bill
|10:30 - 10:50 AM|
20 Minute Break – Refreshments served
|10:50 - 11:10 AM|
AMP Tactics from the Condé Nast SEO Team
Not sure if AMP is worth the trouble for your brand? In this presentation, John Shehata of Condé Nast shares insights, advanced technical tips, and and editorial tactics his team learned while implementing AMP for their major sites.
|John Shehata |
VP of SEO
|11:10 - 11:30 AM|
Best Practices to Protect Ad Spend
There you are at your computer, ready for the day. You login to Google Analytics and see a huge anomaly in your traffic. After a brief moment of panic you realize it’s just another bot screwing up your analytics. What now? Google’s John Brown shows us how best practices for human traffic protect your ad spend and provide for accurate traffic stats.
|John Brown |
Head of Publisher Policy Communications
|11:30 - 11:50 PM|
Q&A Session with John and John
|11:50 - 1:00 PM|
Sit-Down Lunch with Speakers & Panelists
|12:30 - 1:00 PM|
⋆Exclusive Case Study Presented By Searchmetrics⋆
Brands, Search, and the U.S. Elections
Before the election results reveal who the next U.S. President will be, one candidate already is winning online. This session will examine how different tactics can be used to optimize web pages for search, where competitive analysis plays a key role, and how the fast-changing fast of search in both mobile and desktop can influence where you rank online. Gain valuable insights on how to stay ahead of the search competition.
|1:05 - 1:25 PM|
What the Doctor Ordered: Your Yearly Google Algorithm Update Checkup (2016 Edition)
What in the heck is going on with Penguin, Panda, and Google’s Quality Updates (aka Phantom)? How are they impacting your SEO efforts now? Glenn’s session will cover everything you need to know about Google’s major algorithm updates in 2016. Learn what each algorithm update is targeting, so you can avoid negative impact and increase rankings and traffic.
|Glenn Gabe |
|1:25 - 1:45 PM|
In the not so distant future, there is a good chance all of Google’s algorithms will be powered by machine learning. What does this mean for SEO? How can brands prepare for this future? Larry Kim shares his expert opinion in this fast-paced session.
|Larry Kim |
|1:45 - 2:05 PM|
Q&A Session with Larry and Glenn
|2:05 - 2:25 PM|
Success by Design: Content That Builds Both Brand and SEO
You’ve probably heard content marketing truisms like “quality over quantity.” Wondering what that actually means in practical terms? Master content marketer Mark Traphagen will share how to effectively build high-value content that is both SEO friendly and good for your brand.
|Mark Traphagen |
Senior Director of Marketing
|2:25 - 2:45 PM|
Inspired Marketing: How to Leverage Emotions in SEO
Keesa Schreane of Thomson Reuters will provide insight into how brands can leverage knowledge of what drives your market, community and influencer engagement, and the power of momentum to improve your SEO.
|Keesa Schreane |
Senior Manager Marketing
|2:45 - 3:05 PM|
Q&A Session with Mark and Keesa
|3:05 - 3:25 PM|
20 Minute Break – Refreshments served
|3:25 - 3:45 PM|
Grasping the “Why” Behind Local Search
Search intent is elemental to local success: understanding how local communities search for your products can help sharpen your content creation and as a result drive your business forward. Kristan’s session will show how the Zillow SEO team approaches local search intent and how they optimize for the customer journey.
|Kristan Bauer |
Director of SEO
|3:45 - 4:05 PM|
How ESPN Handled Their Big Site Migration
Dwelling on his experience, Patrick will walk us through how ESPN planned and executed the domain migration from an SEO perspective, sharing key lessons and fundamentals that SEOs need to avoid common pitfalls and ensure minimum traffic loss.
|Patrick Kajirian |
|4:05 - 4:25 PM|
Q&A Session with Kristan and Patrick
|4:25 - 4:55 PM|
AMA “Ask Me Anything” Panel Featuring:
Senior Bing Ads PPC Training Manager, Microsoft
Consultant, Amy Vernon LLC
CMO & Managing Director, Acronym
Digital Marketing Consultant at iPullRank
Moderated by Loren Baker
Founder of Search Engine Journal
|5:00 - 6:00 PM|
Networking Reception – Serving a limitless bar and tray passed hors d’oeuvres